# SDR AALA201708289006

- Difficulty date: August 23, 2017
- Submitted: August 28, 2017
- Operation: Air carrier
- Aircraft: N967TW
- Make and model: Doug MD 83
- Aircraft serial: 53617
- Aircraft time: 50,662 hours, 25,291 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 21184904
- Part serial: 46B0120
- Condition: Inoperative
- Location: Cabin Pressure
- Part time: 1,045 hours, 661 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 CABIN AUTO PRESSURE CONTROLLER INOPERATIVE LIGHT ON.  REMOVED AND REPLACED CABIN PRESSURE CONTROLLER IAW AMM 21-32-03.  OPS CHECKED GOOD.
